# SDR SIMA201025006

- Difficulty date: September 6, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N507AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10059
- Aircraft time: 19,071 hours, 14,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: BF50384901
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3515 THE EMERGENCY EXIT SIGN OVER THE SERVICE DOOR CAME OFF AND WAS HANGING BY THE WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  RE-SECURED THE EMERGENCY EXIT SIGN LIGHT PER NEF 25-99A AUTH  099007M-N.  NO PARTS REMOVED OR REPLACED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
